# SDR AALA202512301359

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 42,451 hours, 23,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO RECENT PIREPS OF 4R DOOR ASSIST BOTTLE REQUIRING SERVICING, REF MICS 1771520 AND 1788556, NEXT MAINT ACCOMPLISH THE FOLLOWING TO PREVENT FUTURE DELAY OR CANCEL. MAINTENANCE REPLACED R4 DOOR DAMPER IAW AMM 52-13-14.
